Journal of Convex Analysis, Vol. 7, No. 1, pp. 203-208 (2000)

Summability of the Solutions to Nonlinear Parabolic Equations with Measure Data

Li Feng-Quan and Li Guang-wei

Department of Mathematics, Qufu Normal University, Qufu, Shandong, 273165, China,

Abstract: In this paper, we give an improvement of the summability of solutions to nonlinear parabolic equations with measure data.

Keywords: summability, nonlinear parabolic equations, measure data

Classification (MSC2000): 35D10, 35K60

Full text of the article:

[Previous Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition